# SDR YENA2022083000844

- Difficulty date: August 17, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N3058J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55113
- Aircraft time: 3,146 hours, 1,090 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 8222259002
- Part serial: 4N8FC4
- Condition: Failed
- Location: Wx-Radar
- Part time: 3,146 hours, 1,090 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1235, BOS-MSP .' (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' DURING INITIAL CLIMB-WXR FAULT ON EICAS. INFO PAGE WX-4 BUS INOP. THE RADAR WOULD NOT PAINT RETURNS IN ANY MODE OR TILT SETTING; REMOVED AND REPLACED WEATHER RADAR RTA PER BD500-A-J34-41-01. OPS CHECK GOOD.'
